On some flat connection associated with locally symmetric surface
Abstract
For every two-dimensional manifold M with locally symmetric linear connection ∇, endowed also with ∇-parallel volume element, we con struct a flat connection on some principal fibre bundle P (M, G). Associated with – satisfying some particular conditions – local basis of T M local con nection form of such a connection is an R(G)-valued 1-form Ω build from the dual basis ω 1 , ω 2 and from the local connection form ω of ∇. The structural equations of (M, ∇) are equivalent to the condition dΩ − Ω ∧ Ω = 0. This work was intended as an attempt to describe in a unified way the construction of similar 1-forms known for constant Gauss curvature surfaces, in particular of that given by R. Sasaki for pseudospherical surfaces.
References
J. Gancarzewicz, Zarys współczesnej geometrii różniczkowej, Script, Warszawa 2010.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S. Kobayashi, K. Nomizu, Foundations of differential geometry, vol. I, Interscience Publishers, a division of John Wiley & Sons, New York-London 1963.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M. Marvan, On the spectral parameter problem, Acta Appl. Math. 109 (2010), no. 1, 239–255.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K. Nomizu, T. Sasaki, Affine differential geometry. Geometry of affine immersions. Cambridge Tracts in Mathematics 111, Cambridge University Press, Cambridge, 1994.
##plugins.generic.googleScholarLinks.settings.viewInGS##
B. Opozda, Locally symmetric connections on surfaces, Results Math. 20 (1991), no. 3-4, 725–743.
##plugins.generic.googleScholarLinks.settings.viewInGS##
B. Opozda, Some relations between Riemannian and affine geometry, Geom. Dedicata 47 (1993), no. 2, 225–236.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R. Sasaki, Soliton equations and pseudospherical surfaces, Nuclear Phys. B 154 (1979), no. 2, 343–357.
##plugins.generic.googleScholarLinks.settings.viewInGS##
C.L. Terng, Geometric transformations and soliton equations, Handbook of geometric analysis, No. 2, 301–358, Adv. Lect. Math. (ALM), 13, Int. Press, Somerville, MA, 2010.
##plugins.generic.googleScholarLinks.settings.viewInGS##
E. Wang, Tzitzéica transformation is a dressing action, J. Math. Phys. 47 (2006), no. 5, 053502, 13 pp.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2014 Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.